Analytic Smoothing Effect for the Nonlinear Schrödinger Equations Without Square Integrability

Gaku Hoshino, Ryosuke Hyakuna

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this study we consider the Cauchy problem for the nonlinear Schrödinger equations with data which belong to (Formula presented.)(Formula presented.) In particular, we discuss analytic smoothing effect with data which satisfy exponentially decaying condition at spatial infinity in (Formula presented.)(Formula presented.) We construct solutions in the function space of analytic vectors for the Galilei generator and the analytic Hardy space with the phase modulation operator based on (Formula presented.).

Original languageEnglish
Pages (from-to)1-20
Number of pages20
JournalJournal of Fourier Analysis and Applications
DOIs
Publication statusAccepted/In press - 2017 Sep 15

Keywords

  • Analytic Hardy space
  • Analytic smoothing effect
  • Nonlinear Schrödinger equations

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Analytic Smoothing Effect for the Nonlinear Schrödinger Equations Without Square Integrability'. Together they form a unique fingerprint.

  • Cite this